Recursion formulas for Appell's hypergeometric ...

Description

Citation

Title Recursion formulas for Appell's hypergeometric function F2 with some applications to radiation field problems
Author(s) Sheldon B. Opps, Nasser Saad, H. M. Srivastava
Journal Applied Mathematics & Computation
Date 2009
Volume 207
Issue 2
Start page 545
End page 558
DOI 10.1016/j.amc.2008.11.006

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 221

Adding this citation to "My List" will allow you to export this citation in other styles.